Events

July Siebecker: Children's /  Youth Services Librarian (ex. 3)
Samantha Hoffman: Children's Department Assistant 

hubbardyouthroom@gmail.com

 

 

 

All Events

10/31/2017

Teen Anime Club

3:00pm - 6:00pm

Teens 13 and up watch anime movies or episodes of various anime series. Please register for this club in the Children's Department.

Read more …

Open Computer Help Time

5:30pm - 6:30pm

Open Computer Help Time: The last Tuesday of the month 5:30-6:30 PM

Call Pat for info: 583-3408 Ext. 110

 

11/01/2017

Story-and-Play for 2 year olds

10:00am - 11:00am

This fall's storytime theme is “All About Autumn”, a six-week session about pumpkins, apples, leaves, Halloween & more!

The 45 minute storytime includes 15 minutes for free play, 15 minutes of stories, fingerplays & songs, and 15 minutes of craft and snacktime.

Please click below to register.

Read more …

3 - 5 Year-Old Storytime, Afternoon Session

1:30pm - 2:30pm

This fall's storytime theme is “All About Autumn,” a six-week session about apples, pumpkins, leaves, Halloween & more. Each storytime includes about 30 minutes of stories, finger-plays, songs and games related to that week’s theme, followed by a craft project and a snack; the total storytime runs approximately 60 minutes.

PLEASE NOTE: this is the same storytime as the Monday morning session; please register only for one.

Read more …

11/02/2017

YA/Adult Games Club

3:00pm - 6:00pm

Enjoy an afternoon of gaming - role play, strategy, co-op, pvp & board games - with other gaming fans!

Read more …

Ready-To-Read Storytime for 5 - 8 year olds

4:00pm - 5:00pm

Children who have entered grade school journey towards being readers, but they still love listening to stories! This program is designed to support your emergent reader by sharing a sample of stories & series that are geared toward various levels of early readers, & get them excited to use their new reading skills on the sequels later. Stories are followed by a craft, and we finish up the 60 minute session with a snack.

Registration required; please note that when you register, you are signing up for the entire six-week session.

Read more …

Bedtime Stories

6:30pm - 7:00pm

Join us for a bedtime-themed storytime!

The storytime lasts approximately 30 minutes, and is suitable for ages 2-7.

Children are encouraged to come in their pajamas; if all goes well, they'll fall asleep on the ride home! 

Read more …

11/04/2017

MINECRAFT CLUB

11:00am - 1:00pm

Minecraft players of all skill levels are welcome to bring their own laptops, or are welcome to use one of the library’s 8 computers to build, play, and create. Please click below to register.

Read more …

Minecraft Club

11:00am - 1:00pm

Minecraft players of all skill levels can bring their own laptops, or may use one of the library’s eight computers to build, play & create. For elementary school-aged kids only. Registration required; please click below to register.

Read more …

11/06/2017

Storytime for 3 - 5 year olds on Monday mornings

10:30am - 11:30am

This fall’s storytime theme is “All About Autumn,” a six-week session of stories about pumpkins, leaves, apples, Halloween, & more.

Each storytime includes about 30 minutes of stories, finger-plays, songs and games related to that week’s theme, followed by a craft project and a snack; the total storytime runs approximately 60 minutes.

PLEASE NOTE: this is the same storytime as the Wednesday afternoon session; please register only for one.

 Please click below to register.

Read more …